# SDR 2018FA0000424

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 2,017 hours
- Engine: Lyc LO360A1H6
- Engine time: 17 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Relief Valve
- Condition: Obstructed
- Location: Rt Engine
- Part time: 17 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FLIGHT CREW GOT A RT ENGINE LOW OIL PRESSURE WARNING AND MASTER CAUTION.  CREW RETURNED AIRCRAFT IMMEDIATELY TO BASE.  UPON TROUBLE SHOOTING IT WAS DISCOVERED THAT A SMALL WASHER WAS LODGED IN THE RT ENGINE OIL PRESSURE RELIEF VALVE.
